Persönlicher Status und Werkzeuge

Home Publications
Flow equations for the Héon-Heiles Hamiltonian (bibtex) [pdf]
@string{phd="Physica D"}
@ARTICLE{Cremers-Mielke-99,
  author = {D. Cremers and A. Mielke},
  title = {Flow equations for the {H}{\'e}on-{H}eiles {H}amiltonian},
  journal = phd,
  year = {1999},
  volume = {126},
  pages = {123--135},
  titleurl = {2167.pdf},
  topic = {Physics, Quantum Chaos},
}
Powered by bibtexbrowser
Export as PDF or BIB
Back to Publications
Last edited 06.03.2015 08:56 by Quirin Lohr